# SDR DLM88071494

- Difficulty date: November 13, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 45,952 hours, 34,834 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE SPLSKD SRM REPAIR 53-04 DENT/GOUGE NR 2 PYLON ABOVE LGN 19R FWD OF STA 1309.  REPAIRED PER SRM 53-04D FIG 12B CLASS 2.  REINSPECT DUE AT 15000 CYCLES.  DATA RETRIEVAL SENT.
